# SDR SIMA200222105

- Difficulty date: August 2, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Engine: Allsn AE3007C
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGE ON THE LOWER LT ELEVATOR SKIN.  PERFORMED TWO CUSTS TO REMOVE DAMAGE.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW STATEMENT AND SRM PRACTICES.
